The Annals of Mathematical Statistics

Graphical Methods for Internal Comparisons in Multiresponse Experiments

M. B. Wilk and R. Gnanadesikan

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 35, Number 2 (1964), 613-631.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177703560

Digital Object Identifier
doi:10.1214/aoms/1177703560

Mathematical Reviews number (MathSciNet)
MR169334

Zentralblatt MATH identifier
0129.32102

JSTOR
links.jstor.org

Citation

Wilk, M. B.; Gnanadesikan, R. Graphical Methods for Internal Comparisons in Multiresponse Experiments. Ann. Math. Statist. 35 (1964), no. 2, 613--631. doi:10.1214/aoms/1177703560. https://projecteuclid.org/euclid.aoms/1177703560


Export citation